MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC NORIAN DRILLABLE INJECT 10CC-STERILE; FILLER, CALCIUM SULFATE PREFORMED PELLETS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC NORIAN DRILLABLE INJECT 10CC-STERILE; FILLER, CALCIUM SULFATE PREFORMED PELLETS
Model Number 07.704.010S
Medical Device Problem Code Chemical Problem (2893)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This patient¿s information is unknown.Implanted, explanted dates: due to the intra-operative events, the device was not successfully implanted.An alternate device was used to complete procedural step.As such, implant/explant dates are not applicable.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(6).A device history record (dhr) review was conducted for part # 07.704.010s, lot: dse6844: qty rec'd: (b)(4), rec'd date: 29 nov 2017, manufacturer: dsm biomedical - (b)(6) in (b)(6): product was inspected and passed per certificate of conformance received from dsm biomedical inc, certifying that the product was manufactured in accordance to the material and customer/industry specifications noted on the product drawing and purchase order.There were no ncs or reworks generated during the manufacturing of the product.No non-conformance reports (ncrs) were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during an open reduction internal fixation (orif) of a tibia fracture on (b)(6) 2018, a syringe did not lock properly to the pouch of a norian drillable inject causing the solution to leak.The pouch could not be used for the procedure.The surgeon used another norian drillable inject to complete the procedure.There was no surgical delay.Surgery was successfully completed.The patient outcome reported as stable.This is report 1 of 1 for complaint (b)(4).

Brand Name
NORIAN DRILLABLE INJECT 10CC-STERILE
Common Device Name
FILLER, CALCIUM SULFATE PREFORMED PELLETS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7675578
Report Number2939274-2018-52789
Device Sequence Number1577937
Product Code MQV
UDI-Device Identifier10886982131621
UDI-Public(01)10886982131621
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K102722
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2019
Device Model Number07.704.010S
Device Catalogue Number07.704.010S
Device Lot NumberDSE6844
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/12/2018
Initial Report FDA Received Date07/10/2018
Patient Sequence Number1
Patient Age66 YR